Letter to the Editor
Case of prednisolone-induced hepatitis in a patient with ulcerative colitis
Article first published online: 5 APR 2012
Copyright © 2012 Crohn's & Colitis Foundation of America, Inc.
Inflammatory Bowel Diseases
How to Cite
Coelho, J., Ozenne, V., Dray, X., Chaput, U. and Marteau, P. (2012), Case of prednisolone-induced hepatitis in a patient with ulcerative colitis. Inflamm Bowel Dis. doi: 10.1002/ibd.22927
- Article first published online: 5 APR 2012
- Manuscript Accepted: 2 FEB 2012
- Manuscript Received: 24 JAN 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!